# SDR UIEA2011032400177

- Difficulty date: March 24, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT DOOR EXTERNAL SKIN FOUND A DENT MARK AT BS 2020.  (DENT AREA SMOOTHED OUT IAW SRM 51-10-02. REPROTECTED IAW SRM 51-20-01.  BLEND AREA 0.027" DEPTH X 1" WIDTH X 1.5" LENGTH WITH IN LIMIT IAW SRM 52-30-01-1A-1.  ALLOWABLE DAMAGE 1, FIG 101.  NDT INSP, NO CRACK IAW NTM PART 6, 51-00-00, FIG 4.
